# SDR 000203

- Difficulty date: September 30, 2002
- Submitted: October 1, 2002
- Operation: Air carrier
- Aircraft: N108
- Make and model: Saab SF340A
- Aircraft time: 32,023 hours, 35,857 cycles
- Engine: Ge CT75A2
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Condition: Making Metal
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

LT ENGINE OIL CHIP LIGHT ON
